# SDR CALA2013020100073

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 32526
- Aircraft time: 25,490 hours, 7,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37507
- Condition: Dented
- Location: Bs 1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGE FOUND ON ARRIVAL 30 INCHES AFT OF DOOR 4L AND 12 INCHES BELOW DOOR SILL INDENTATION AT BS 1710 BELOW STRINGER S15AL EXCEEDS SERVICEABLE LIMITS OF SRM 53-00-01.   REPAIRED IAW SRM 53-00-01, FIG 201.
